Large null sets in metric spaces

Ladislav Misik, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)424-437
JournalJournal of mathematical analysis and applications
Volume305
Publication statusPublished - 2005

Cite this

Large null sets in metric spaces. / Misik, Ladislav; Tichy, Robert.

In: Journal of mathematical analysis and applications, Vol. 305, 2005, p. 424-437.

Research output: Contribution to journalArticleResearchpeer-review

@article{9dcf668e96864048a532b50f7547554c,
title = "Large null sets in metric spaces",
author = "Ladislav Misik and Robert Tichy",
year = "2005",
language = "English",
volume = "305",
pages = "424--437",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Large null sets in metric spaces

AU - Misik, Ladislav

AU - Tichy, Robert

PY - 2005

Y1 - 2005

M3 - Article

VL - 305

SP - 424

EP - 437

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

ER -